MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number M00499120
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: catheter was inserted into patient, was not working properly.Removed and a crack in catheter lining was noted.Subsequently, another boston scientific 8.5f 110cm cath ultra ice plus echo was used.The procedure was completed without complications.

Brand Name
ULTRA ICE PLUS
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10095874
Report Number10095874
Device Sequence Number3386835
Product Code ITX
UDI-Device Identifier08714729904380
UDI-Public(01)08714729904380(17)211205(10)24887480
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/21/2020
Report Date (Section F) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00499120
Device Lot Number24887480
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/28/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight100
Date Report Sent to FDA05/21/2020